# SDR IPXA2023011189795

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,352 hours, 18,065 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, UNABLE TO TAXI DUE TO NOSE WHEEL STEERING BYPASS PIN LEVER STUCK IN INTERMEDIATE POSITION.   T/S AND FOUND BY-PASS LINKAGE IS OUT OF ADJUSTMENT.  ADJUSTED BY-PASS LINKAGE IAW AMM 32-52-04.  OPS TESTED THE STEERING BY-PASS VALVE ASSEMBLY IAW AMM 32-52-04. ALL CHECKED NORMAL.
